MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TDS-09F45-80
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that one (b)(6) 2025, a 25-18mm amplatzer talisman patent foramen ovale (pfo) occluder was selected for implant using a 9f amplatzer talisman delivery sheath.It was noted during procedure when tightening of component of the delivery sheath, that the dilator broke during loosening and prior to removal of the dilator and wire.At the time of the break, the component being tightened was the connector between the dilator and the delivery sheath.The decision was made to remove the 9f amplatzer talisman delivery sheath and replace it with another one of the same size to complete the procedure.There was no clinically significant delay in the procedure, and the patient did not experience any clinical signs or symptoms during or after the event.Additionally, no leak was observed in the 9f amplatzer talisman delivery sheath.The patient was stable the time of report.
 
Additional Manufacturer Narrative
An event of delivery sheath hub fracture during procedure was reported.The device was returned to abbott for investigation and was found to confirm the reported fracture at the hub.The delivery sheath was noted to be kinked, which is likely due to packaging for return.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined.However, the reported hub fracture was may be due to excessive force/manipulation on the delivery system but cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
AMPLATZER TALISMAN DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22570875
Report Number2135147-2025-04022
Device Sequence Number4021561
Product Code DQY
UDI-Device Identifier05415067033369
UDI-Public(01)05415067033369(17)280131(10)10715759
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K212738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TDS-09F45-80
Device Catalogue Number9-TDS-09F45-80
Device Lot Number10715759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25-18MM AMPLATZER TALISMAN (PFO) OCCLUDER
Patient SexUnknown